hrcak mascot   Srce   HID

Original scientific paper

Periodic solutions of a first order differential equation

Lavoslav Čaklović

Fulltext: english, pdf (489 KB) pages 285-298 downloads: 44* cite
APA 6th Edition
Čaklović, L. (2003). Periodic solutions of a first order differential equation. Glasnik matematički, 38 (2), 285-298. Retrieved from https://hrcak.srce.hr/1322
MLA 8th Edition
Čaklović, Lavoslav. "Periodic solutions of a first order differential equation." Glasnik matematički, vol. 38, no. 2, 2003, pp. 285-298. https://hrcak.srce.hr/1322. Accessed 4 Dec. 2021.
Chicago 17th Edition
Čaklović, Lavoslav. "Periodic solutions of a first order differential equation." Glasnik matematički 38, no. 2 (2003): 285-298. https://hrcak.srce.hr/1322
Harvard
Čaklović, L. (2003). 'Periodic solutions of a first order differential equation', Glasnik matematički, 38(2), pp. 285-298. Available at: https://hrcak.srce.hr/1322 (Accessed 04 December 2021)
Vancouver
Čaklović L. Periodic solutions of a first order differential equation. Glasnik matematički [Internet]. 2003 [cited 2021 December 04];38(2):285-298. Available from: https://hrcak.srce.hr/1322
IEEE
L. Čaklović, "Periodic solutions of a first order differential equation", Glasnik matematički, vol.38, no. 2, pp. 285-298, 2003. [Online]. Available: https://hrcak.srce.hr/1322. [Accessed: 04 December 2021]

Abstracts
The first order dynamical system z' = F(t,z) is considered, where F is T-periodic in time and sub-linear at infinity. Existence of T-periodic solution is proved, using degree theory, and applications to non-convex Hamiltonian systems is given as well.

Keywords
Differential equations; periodic solution; degree; Hamiltonian system

Hrčak ID: 1322

URI
https://hrcak.srce.hr/1322

Visits: 244 *